meds and weight gain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ebonyrae
Regular Member


Date Joined Jan 2006
Total Posts : 24
   Posted 4/27/2007 6:13 PM (GMT -7)   
Hi,
     I have seen a lot of posts about meds and weight gain. I was told that I would gain weight when I started LOVAN for depression and the anti-psychotic drug OLANZAPINE but have not gained anything. I do feel hungry all the time, but just make sure that I don;t eat any more than normal. Maybe this is the problem. Try and occupy yourself to take your mind of being hungry. Go for a walk, maybe, like I do. I know it's hard when you're depressed, but it does help to go for a walk, you feel a bit better when you get home. Hope this helps

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/28/2007 4:45 AM (GMT -7)   
Thanks for the info Ebonyrae!


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

www.healingwell.com/donate

"I am woman,hear me roar one day and cry the next!!!"

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:35 PM (GMT -7)
There are a total of 2,736,123 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151451 registered members. Please welcome our newest member, YoEve.
288 Guest(s), 11 Registered Member(s) are currently online.  Details
bluelyme, YoEve, tickcheckguy, Sarebear89, astroman, NiceGuyEddie, rocckyd, Huddie, maddysmom2015, myrawens, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer